# SDR DHL2003783014

- Difficulty date: December 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP HAS POSSIBLE CRACK AT L/E BEHIND NR 4 TEAR DROP FAIRING.  STOP DRILLED CRACK 2.5 IN. AND INSTALLED REPAIR DOUBLER IAW B-727 SRM 57-50-4. DOUBLER MATERIAL 2024-T3 .050 P/O 40000-498. FASTENERS CR 3212-5-2. MAJOR REPAIR.
